# SDR DALA14006843709

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 46,180 hours, 18,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  FOUND SEVERAL SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE LAMPS, OPS TESTED OK.
